# SDR GTIA20120905482

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 2,176 hours, 1,078 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCOPE SLIDE GAUGE PRESSURE IN THE RED/ R & R R2 DOOR ESCAPE SLIDE IAW AMM 25-62-44-000-012A AND 25-62-44-400-007A.
